# SDR FDEA202303290522

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 535FL
- Condition: Damaged
- Location: Zone 500
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING O/B FLAP I/B FLAP HINGE PANEL 535FL "HOLE" ON FRAME AT I/B OF PANEL 535FL. REPAIRED HOLE ON CARBON FIBER ON COMPOSITE SCREW GANG CHANNEL ON I/B FLAP HINGE   PANEL 535FL PER SRM 51-62-01 -OG.
